Propagation of nonlinear conformational waves in DNA: overcoming the boundary between two homogeneous regions
Russia, Pushchino, Moscow
"Математика. Компьютер. Образование". Cб. трудов XII международной конференции. Под общей редакцией Г.Ю. Ризниченко Ижевск: Научно-издательский центр "Регулярная и хаотическая динамика", 2005. Vol. 3, 344pp. Pp. 865-876.
Propagation of nonlinear conformational waves through the boundary dividing the double polynucleotide chain into two different homogeneous regions is investigated. Calculations are made in the frameworks of the DNA model which takes into account the difference in mass of nitrous bases and the difference in distances between sugar-phosphate chain and the centers of mass of bases which are connected with the chain by β-glycoside bond С1’-N.. We consider different possible combinations of homogeneous regions placed on the right and on the left from the boundary, and we calculate the changes of the nonlinear wave velocity (v) and size (d) of the nonlinear waves due to overcoming the boundary.